RUS  ENG
Full version
JOURNALS // University proceedings. Volga region. Physical and mathematical sciences // Archive

University proceedings. Volga region. Physical and mathematical sciences, 2010 Issue 1, Pages 18–27 (Mi ivpnz611)

This article is cited in 3 papers

Mathematics

The problem of propagation of electromagnetic waves in a layer with arbitrary nonlinearity (I. TE are the waves)

D. V. Valovik

Penza State University, Penza

Abstract: Electromagnetic propagation problem of TE-waves in a layer with arbitrary nonlinearity is considered. It was shown that the boundary value problem for Maxwell equations is reduced to a nonlinear boundary eigenvalue problem for an ordinary nonlinear differential equation of the 2${}$ order. Dispersion equation for the eigenvalues of the problem (propagation's constants) is obtained.

Keywords: Maxwell equation, diffraction problem, nonlinear boundary eigenvalue problem.

UDC: 517.958; 517.927.4



© Steklov Math. Inst. of RAS, 2025